# SDR ASAA2013102196220

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,554 hours, 6,619 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK, RT SIDE WINDOW ILLUMINATED OVERHEAT.  RAN QRH AND LIGHT CLEARED.  LATER IN FLIGHT,  NOTICED THAT THE RT SIDE, SIDE WINDOW ON LIGHT WOULD EXTINGUISH EVEN THOUGH SWITCH WAS ON.  HITTING POWER TEST SWITCH RESTORED OPERATION TEMPORARILY.  ALL LIGHTS TEST OK.  ACFT GROUNDED. ACCOMPLISHED WHCU BITE REF FIM 30-41, TSK 801.  FAULT HISTORY FOR WHCU NR 1 SHOWED ALL 5 RED FAULT LIGHTS.  FAULTS CLEARED, BUT POWER ON AND O/HEAT LIGHTS REMAIN OUT FOR RT SIDE WINDOW.  FOUND TWO LOOSE TERMINAL LUGS AT PRIMARY SENSOR AND HEATER.  TIGHTENED LUGS PERFORMED WINDOW HEAT CONTROL UNIT SYS TEST REF MM 30-41-11, OPS NORMAL.
